express delivery
Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
img
Paracip 650mg Tablet
Paracip 650mg Tablet
Paracip 650mg Tablet
Paracip 650mg Tablet

Paracip 650mg Tablet

By CIPLA GX
10 Tablet(s) in Strip
17.51*
MRP 20.60
15% OFF
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely

Paracip 650 MG Description

Paracip 650 tablet is a painkiller medicine. It is used to reduce fever and relieve pain. Paracip 650 contains paracetamol which is also known as acetaminophen. Paracetamol in Paracip 650 works by in

hibiting the action of certain substances which cause pain and act on the brain centre which is responsible for controlling body temperature. Chances of getting side effects with Paracip 650 are mostly rare, but sometimes you may experience skin rash or itching. Taking paracetamol for a prolonged duration and in high doses is associated with serious liver damage. It is recommended to take Paracip 650 tablets with food. You should not take more than 4 tablets of Paracip 650. Do not take this medicine if you are taking other medicines containing paracetamol. If your fever or pain does not subside after taking Paracip 650, consult your doctor.

modeOfAction

Product Summary

Offer Price₹17.51
You Save₹3.09 (15% on MRP)
ContainsParacetamol / Acetaminophen(650.0 Mg)
UsesFever and pain
Side effectsSkin rash, itching, blisters, allergic reaction
TherapyANALGESIC/ANTIPYRETIC
molecules
Check more medicines with composition as Paracetamol / Acetaminophen(650.0 Mg)
uses

Uses of Paracip 650 MG

Paracip 650 tablet is used for the treatment of fever and pain.
contraindications

Contraindications of Paracip 650 MG

  • If you are allergic to paracetamol or any of the ingredients of the Paracip 650 tablet.
  • If you are taking any other product that contains paracetamol.
sideEffects

Side effects of Paracip 650 MG

There are very rare chances of getting side effects. However, in rare cases, you may experience a skin rash, itching and blisters, allergic reaction and blood-related problems. There is a risk of live...
Read more
precautionsAndWarnings

Precautions and Warnings of Paracip 650 MG

pregnancy

Pregnancy

Q:
Can I take Paracip 650 tablet during pregnancy?
A:
Paracip 650 tablet can be used during pregnancy if the doctor recommends. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
breastfeeding

Breast Feeding

Q:
Can I take Paracip 650 tablet while breastfeeding?
A:
Paracetamol from Paracip 650 tablet passes into the breastmilk in a very small amount and has negligible effects on the breastfed infants. Thus, you can take it while you are breastfeeding.
driving

Driving

Q:
Can I drive if I have consumed Paracip 650 tablet?
A:
Paracip 650 tablet is not likely to affect your ability to drive or use machines.
alcohol

Alcohol

Q:
Can I consume alcohol with Paracip 650 tablet?
A:
Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney disease.
  • You are alcoholic or are suffering from chronic malnutrition.
  • You are suffering from any infection.
  • Do not take Paracip 650 if you are taking other medicines containing paracetamol, taking too much paracetamol can cause liver damage.
directionsForUse

Directions for Use of Paracip 650 MG

Take Paracip 650 tablet as directed by the doctor. Swallow it as a whole with a glass of water. Do not consume more than that recommended by your doctor.
storageAndDisposal

Storage and disposal of Paracip 650 MG

  • Store Paracip 650 tablets below 25°C in a clean and dry place.
  • Keep away from children and pets.
quickTips

Quick Tips of Paracip 650 MG

  • Paracip 650 tablet is a fever and pain-reducing medicine used for pains like toothaches, headaches, migraines, muscular aches, osteoarthritis, period pain, sore throat, vaccination pain, tooth extract...
    Read more
  • Take this medicine at the exact recommended dose. Do not exceed the stated dose. Taking more than a daily dose may cause serious liver problems or allergic reactions.
  • Keep a gap of at least 4 hours between one dose and the next. Do not take more than four doses in any 24-hour period.
  • This medicine is not recommended for use in children less than 6 years of age.
  • If used in the correct dosage, Paracip 650 tablet seldom has any side effects. You could, however, sometimes get a skin rash, irritation, blisters or an allergic response. If you experience any such r...
    Read more
  • Inform your doctor if you are pregnant, planning on becoming pregnant or breastfeeding before taking this medicine. Also, inform if you have liver disorders.
  • Do not take any other paracetamol-containing products while taking Paracip tablet.
dosage

Dosage of Paracip 650 MG

Overdose

Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache. Inform your doctor if have consumed too much of the Paracip 650 tablet or reach out to the nearest hospital.

Missed a Dose

If you missed a dose of Paracip 650 tablet then take it as soon as you remember. Keep a gap of at least 4 - 6 hours between this dose and the next dose. If it is almost time for the next dose then ski...
Read more
modeOfAction

Mode of Action of Paracip 650 MG

How Does It Work?

Paracip 650 tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the bra...
Read more
interactions

Interactions of Paracip 650 MG

Interactions with other medicines

  • Be cautious if you are taking medicines such as metoclopramide or domperidone used to treat nausea or vomiting, blood thinners such as warfarin and antibiotics such as chloramphenicol.
  • Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours.
  • Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interaction.

Content Details

WRITTEN BY
doctor

Dr. Mansi Savla

B. Pharm, PharmD

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What precautions should I take when using Paracip 650 tablet?

A: Be cautious if you are a patient with liver problems, kidney problems or alcoholism, as this medicine is known to cause serious liver damage in case of overdose. Caution is needed in the elderly as well.

Q: My child has a fever, can I give Paracip 650 tablet to my child who is five years old?

A: No, Paracip 650 tablet is not meant for use in children below 12 years of age.

Q: My child, who is 3 years old happened to consume 5 tablets of Paracip 650, what should I do?

A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.

Q: Can I take Paracip 650 for cold and fever?

A: You can take Paracip 650 tablet for controlling fever but it will not be useful for cold.

Q: What is Paracip 650 tablet used for?

A: Paracip 650 is used to relieve fever and mild to moderate pain. It is also used to get relief from headache, toothache, migraine, periods pain and other painful conditions.

Q: Can Paracip 650 tablets be used in elders?

A: Kidney and liver function in the elderly is not as optimum as in the young population. Caution is needed when giving Paracip 650 tablets to the elderly with existing diseases. It should be used only after consulting your doctor. You should inform the doctor about all diseases the older person has (especially liver or kidney diseases). This will help the doctor decide the safe dose as per their age and kidney or liver function.

Q: How often can I take Paracip 650 tablet?

A: It depends upon the condition. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours among two doses. If your fever or pain is relieved, stop taking it further. Avoid using it too frequently as it can lead to serious liver problems upon frequent and prolonged use. Do not increase the dose of this medicine if the pain or fever does not subside. It is important to find out the cause of fever or pain by consulting with a physician as this medicine will not treat the cause of fever, it only helps regulate temperature or provides pain relief.

Q: Is Paracip 650 tablet an antibiotic?

A: No, Paracip 650 tablet is not an antibiotic. It belongs to the analgesics or pain reliving class of medicines.

Q: Does Paracip 650 tablet cause constipation?

A: Paracip 650 tablet rarely has adverse effects but when noted nausea, vomiting and constipation were among the reported side-effects of this tablet.

Q: Will Paracip 650 tablets treat a sore throat?

A: A viral, bacterial infection may cause a sore throat. It is characterised by a painful, dry, itchy feeling in the throat. A viral infection eases on its own. Paracetamol in Paracip 650 tablet does not treat the infection but it can help to relieve the pain and discomfort in the throat.

Q: Is Paracip and paracetamol the same?

A: Yes, Paracip contains 650mg of paracetamol as the active ingredient.

Q: How many Paracip can be taken in a day?

A: You should take Paracip 650 tablet in the exact dose and duration prescribed by the doctor. However, it is advised not to take more than 4 tablets in a day.

Q: Can I take an expired Paracip 650 tablet?

A: Do not use Paracip 650 tablet after the expiry date on the label. The expiry date refers to the last day of that month.

Q: How does Paracip 650 tablet work?

A: Paracip 650 tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain which is responsible for controlling body temperature.

Q: Is Paracip 650 good for COVID-19?

A: Paracip 650 tablet will aid in lowering the raised body temperature, i.e., fever. This medicine is good for providing symptomatic relief from the fever symptom of COVID-19.

Q: Can we use Paracip 650 for cold?

A: No, Paracip 650 is not effective in cold. Cold is a type of seasonal infection usually caused by a virus and this medicine has no action against the infection-causing organism. It is used to reduce fever and relieve pain associated with the ears, nose and throat.

Q: Can I take Paracip 650 for headaches?

A: Yes, Paracip 650 tablet can be used for headaches. However, if you are feeling headaches too often and there is not much relief in the headache after taking this medicine, consult your doctor.
Product Details
Brand
PARACIP
Expires on or After
29/11/2024
Last Updated on: 8 January 2023 | 9:55 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Our Payment Partners
https://assets.pharmeasy.in/web-assets/_next/icons/gpay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/paytm.svghttps://assets.pharmeasy.in/web-assets/_next/icons/amazon-pay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/phonepe.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mobikwik.svghttps://assets.pharmeasy.in/web-assets/_next/icons/airtel-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/ola-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/maestro.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mastercard.svghttps://assets.pharmeasy.in/web-assets/_next/icons/visa.svghttps://assets.pharmeasy.in/web-assets/_next/icons/rupay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/diners.svg